# SDR EIAA970203

- Difficulty date: November 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Vertical Gyro
- Part number: 258733512
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA - CAPTAINS ATTITUDE FLAG APPEARED WITH RED WARNING ARROW, ATTITUDE INST SPILLED AND THEN RE-ERRECTED AND DURING TURN TO RETURN TO SEA, INSTRUMENT REMAINED FROZEN IN PLACE.  REMOVED AND REPLACED VERTICAL GYRO PER MM 34-27-1 SYSTEM TESTED NORMAL.  (M)
